# SDR CALA2025071706668

- Difficulty date: July 14, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N839UA
- Make and model: Airbus A319-131
- Aircraft serial: 1507
- Aircraft time: 71,737 hours, 32,101 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31516617
- Part serial: A9143
- Condition: Low Pressure
- Location: L1 Door
- Part time: 722,945 hours, 711,315 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L SLIDE GAUGE PRESSURE IN THE RED. BEGAN  REMOVAL OF LEFT FWD ESCAPE SLIDE ASSY, REF AMM 25-62-44. REMOVED AND REPLACED 1L DOOR SLIDE IN REF WITH AMM 25-62-44. OK FOR SERVICE.  COMPLIED WITH GMM 09-25-05 FOR REMOVAL AND INSTALLATION, NO DEFECTS NOTED COMPLIED WITH INSTALLATION REF AMM 25-62-44
